# SDR SWAA2021101228953

- Difficulty date: October 8, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737
- Aircraft serial: 36674
- Aircraft time: 33,780 hours, 20,493 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SLIDE PACK AFT CAPTAIN SIDE LOOSE ; / [01] SECURED AS NEEDED PER M/M SIP
